Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 144, NWS Tallahassee, FL

June 16, 20164 counties in Georgia; Houston County, Alabama; Jackson County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 16, 2016, 2:28 PM EDT for 4 counties in Georgia; Houston County, Alabama; Jackson County, Florida. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2016, 2:28 PM EDT (18:28 UTC)
Expired
Jun 16, 2016, 3:15 PM EDT
In force
47 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Houston County, AL, Jackson County, FL, Decatur County, GA, Early County, GA, Miller County, GA, Seminole County, GA

The radar

The Ft Rucker radar (KEOX), 54 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 2:40 PM EDTTSTM WND DMGGordon, ALTREES WERE BLOWN DOWN IN THE GORDON AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2016-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2016-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1854 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

153 
WUUS52 KTAE 161828
SVRTAE
ALC069-FLC063-GAC087-099-201-253-161915-
/O.NEW.KTAE.SV.W.0144.160616T1828Z-160616T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
228 PM EDT THU JUN 16 2016

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HOUSTON COUNTY IN SOUTHEASTERN ALABAMA...
  WESTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
  SOUTHWESTERN EARLY COUNTY IN SOUTHWESTERN GEORGIA...
  SOUTHWESTERN MILLER COUNTY IN SOUTHWESTERN GEORGIA...
  NORTHWESTERN DECATUR COUNTY IN SOUTHWESTERN GEORGIA...
  NORTHWESTERN SEMINOLE COUNTY IN SOUTHWESTERN GEORGIA...

* UNTIL 315 PM EDT/215 PM CDT/

* AT 227 PM EDT/127 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  ASHFORD...OR 8 MILES NORTHEAST OF COTTONWOOD...MOVING SOUTHEAST AT 40
  MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  COTTONWOOD...DONALSONVILLE...ASHFORD...MALONE...GREENWOOD...GORDON...IRON
  CITY...JAKIN...BASCOM...CEDAR SPRINGS...HORNSVILLE...CROSBY...GRANGEBURG...
  SHARPHAGEN...JONES CROSSROADS...LELA...DONALDSONVILLE A/P...HARMON...
  LUCY AND KILLARNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3112 8534 3126 8500 3105 8471 3084 8516
TIME...MOT...LOC 1827Z 302DEG 33KT 3114 8519 

HAIL...0.75IN
WIND...70MPH
 
$$

ADL
2 follow-up statements
769 
WWUS52 KTAE 161848
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
248 PM EDT THU JUN 16 2016

FLC063-161857-
/O.CAN.KTAE.SV.W.0144.000000T0000Z-160616T1915Z/
JACKSON FL-
248 PM EDT THU JUN 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN JACKSON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3105 8471 3094 8496 3098 8500 3100 8500
      3100 8502 3115 8516 3124 8504 3126 8500
TIME...MOT...LOC 1847Z 306DEG 39KT 3107 8496 

$$

ALC069-GAC087-099-201-253-161915-
/O.CON.KTAE.SV.W.0144.000000T0000Z-160616T1915Z/
HOUSTON AL-EARLY GA-MILLER GA-DECATUR GA-SEMINOLE GA-
248 PM EDT THU JUN 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM
EDT/215 PM CDT/ FOR SOUTHEASTERN HOUSTON...SOUTHWESTERN EARLY...
SOUTHWESTERN MILLER...NORTHWESTERN DECATUR AND NORTHWESTERN SEMINOLE
COUNTIES...

AT 247 PM EDT/147 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
DONALSONVILLE...MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DONALSONVILLE...GORDON...IRON CITY...JAKIN...CEDAR SPRINGS...SHARPHAGEN...
JONES CROSSROADS...LELA...LITTLE HOPE...DONALDSONVILLE A/P...HOWARDS
MILL...ENTERPRISE...STEAM MILL...KILLARNEY...DAVIS PARK...SAFFOLD AND
RIVERTURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3105 8471 3094 8496 3098 8500 3100 8500
      3100 8502 3115 8516 3124 8504 3126 8500
TIME...MOT...LOC 1847Z 306DEG 39KT 3107 8496 

HAIL...0.75IN
WIND...60MPH
 
$$

15-HARRIGAN
618 
WWUS52 KTAE 161906
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
306 PM EDT THU JUN 16 2016

ALC069-161916-
/O.CAN.KTAE.SV.W.0144.000000T0000Z-160616T1915Z/
HOUSTON AL-
306 PM EDT THU JUN 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOUSTON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3097 8489 3098 8492 3102 8497 3104 8500
      3118 8488 3105 8471
TIME...MOT...LOC 1906Z 302DEG 33KT 3097 8478 

$$

GAC087-099-201-253-161915-
/O.CON.KTAE.SV.W.0144.000000T0000Z-160616T1915Z/
EARLY GA-MILLER GA-DECATUR GA-SEMINOLE GA-
306 PM EDT THU JUN 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTH CENTRAL EARLY...SOUTHWESTERN MILLER...NORTHWESTERN DECATUR
AND NORTHERN SEMINOLE COUNTIES...

AT 306 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF
DONALSONVILLE...MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DONALSONVILLE...IRON CITY...ENTERPRISE...SHARPHAGEN...LELA...MAYHAW...DAVIS
PARK...LITTLE HOPE AND DONALDSONVILLE A/P.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3097 8489 3098 8492 3102 8497 3104 8500
      3118 8488 3105 8471
TIME...MOT...LOC 1906Z 302DEG 33KT 3097 8478 

HAIL...0.75IN
WIND...60MPH
 
$$

15-HARRIGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:14 PM EDT, 14 minutes earlier.

Area forecast discussion, Jun 16, 2:14 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
214 PM EDT THU JUN 16 2016

.AVIATION [Through 18Z Friday]...

Mainly VFR conditions outside of convection. Due to scattered
storm coverage, MVFR to IFR conditions will be possible when
showers and thunderstorms are present. Storms should dissipate by
sunset allowing for VFR conditions to settle in overnight and
into Friday. However, in the morning, ABY and VLD sites are
likely to decrease back to MVFR conditions due to fog.

&&

.PREV DISCUSSION [942 AM EDT]...

.NEAR TERM [Through Today]...

A shortwave trough presents clearly on WV imagery this morning,
with its core over the Great Lakes region, though its reaches
extend well into the Southeast. At the surface, a subtle
front/trough extends through central SC & GA, into southern AL. A
12z hand analysis analyzed this boundary along a weak T/Td
gradient, and not very well defined in the wind/pressure fields.
Along this boundary, scattered showers and thunderstorms have
developed with gusty winds and heavy rain at times. Hires guidance
handling the current situation best suggests that the storms along
the front in GA will weaken over the next couple of hours, with
storms transitioning to north Florida along outflow or a weak
seabreeze front through mid-afternoon. Most guidance suggests
convection coming to an end before sunset today. Extensive cloud
cover should keep highs capped in the upper 80s to low 90s, though
heat indices could range from the mid 90s to near 100 degrees.

.SHORT TERM [Tonight Through Saturday]...

A shortwave over the Ohio Valley tonight will dive SEWD through
the Mid-Atlantic region on Friday further amplifying the upper
trough along the Atlantic seaboard. As it does, it will scour out
the deep tropical moisture that has resided over the CWA the past
few days. There will still be ample moisture in the low levels
with westerly flow ahead of a cold front that will drop down from
the north and into our northernmost zones by late Friday afternoon
or early evening. An impressive ribbon of energy associated with
the shortwave, forcing along and ahead of the frontal boundary,
strong daytime heating (upper 90s) and ample moisture will
generate scattered to numerous showers and thunderstorms. Models
suggest that this activity may not arrive in our northern zones
until mid to late afternoon gradually spreading southward to
impact the Florida zones toward evening. Thus, PoPs are tapered
highest north (60%) and lowest (30%) generally along and south of
I-10.

There is also a severe threat on Friday with this system and SPC
has highlighted all of our AL, GA, and northern tier Florida zones
with a slight risk. The remaining Florida zones are included in a
marginal risk. Instability ahead of the front will be moderate to
strong. ECAM guidance and forecast soundings show surface based
CAPE 2000+ across most our local area. Shear values with this
system are also impressive. The greatest severe threat will be
damaging straight line winds. Rain chances will diminish from
north to south on Saturday as the front slips southward through
the Tri-state region. Temperatures will be hot on Friday with
upper 90s inland and lower to mid 90s along the coast with heat
indices forecast to be in the 105-110F degree range. Saturday's
high will be in the upper 80s.

.LONG TERM [Saturday Night Through Thursday]...

Surface high pressure and a much drier airmass will build down
from the north Sunday through early next week in the wake of the
front. Temperatures will remain below seasonal levels through
Monday and then near normal (low 90s) through the remainder of
the period. Rain chances are forecast to be below climo for mid to
late June (30% or less).

.MARINE...

Moderate westerly winds will persist through Friday, with seas
generally from 2 to 4 feet. A front approaching the northeastern
Gulf will result in increased seas on Friday night, potentially
up to 5 or 6 feet. Winds will shift and become easterly during the
weekend, with seas decreasing to 2-3 feet.

.FIRE WEATHER...

A moist airmass will preclude red flag conditions for the next
several days.

.HYDROLOGY...

Locally heavy rainfall from scattered showers and thunderstorms over
the next several days could lead to localized flooding of low lying
and poor drainage areas, especially in urban locations.
However, significant rises on the local river system are not
anticipated from this activity.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   75  98  75  88  71 /  30  30  50  40  10
Panama City   79  89  78  87  74 /  30  20  40  30  20
Dothan        75  97  73  86  69 /  20  40  40  20  10
Albany        74  98  72  86  67 /  20  40  50  10  10
Valdosta      74  97  72  86  67 /  30  40  60  30  10
Cross City    76  92  75  87  70 /  40  30  60  50  30
Apalachicola  78  91  78  87  74 /  30  20  40  40  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...High Rip Current Risk until midnight EDT /11 PM CDT/ tonight for
     Coastal Bay-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...None.

&&

NEAR TERM...Harrigan
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Fieux/Chaney
MARINE...Barry/Lahr
FIRE WEATHER...DVD
HYDROLOGY...Pullin

In the hours before

Special weather statement, Jun 16, 1:30 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1230 PM CDT THU JUN 16 2016

ALZ065-068-161800-
COFFEE AL-GENEVA AL-
1230 PM CDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COFFEE AND WESTERN
GENEVA COUNTIES UNTIL 100 PM CDT...

AT 1230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF ONYCHA...OR 7 MILES SOUTHEAST OF
OPP...MOVING SOUTHEAST AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAMSON...KINSTON...COFFEE SPRINGS...RHOADES...PINEY GROVE...PERA...PERRY
STORE...LYTLE...BATTENS CROSSROADS...CENTRAL CITY...SPEARS...MARVIN
CHAPEL...SELLERSVILLE...MARL...WEEKS...LOGAN FIELD MUNICIPAL A/P...
GOODMAN...INO...ALBERTON AND LUCILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3129 8586 3101 8598 3112 8619 3134 8619
TIME...MOT...LOC 1730Z 294DEG 36KT 3121 8616

ADL
Special weather statement, Jun 16, 1:43 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1243 PM CDT THU JUN 16 2016

FLZ009>011-161830-
JACKSON FL-HOLMES FL-WASHINGTON FL-
1243 PM CDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON...CENTRAL
HOLMES AND WESTERN JACKSON COUNTIES UNTIL 130 PM CDT...

AT 1243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF BONIFAY...MOVING SOUTHEAST AT 25
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHIPLEY...BONIFAY...GRACEVILLE...BRADFORD...COTTONDALE...ALFORD...
CARYVILLE...WESTVILLE...RICHTER CROSSROADS...BAHOMA...MILLER CROSSROADS...
BETHLEHEM...KYNESVILLE...JACOBS...ORANGE HILL...JOHNSON CROSSROADS...
GILBERTS MILL...ARDS CROSSROADS...CHIPLEY MUNICIPAL AIRPORT AND SUNNY
HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3078 8585 3097 8581 3093 8529 3057 8537
TIME...MOT...LOC 1743Z 294DEG 24KT 3088 8572

ADL
Special weather statement, Jun 16, 1:56 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
156 PM EDT THU JUN 16 2016

ALZ066>069-GAZ142-161845-
DALE AL-HOUSTON AL-HENRY AL-GENEVA AL-EARLY GA-
156 PM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOUSTON...
NORTHEASTERN GENEVA...SOUTHWESTERN HENRY...SOUTHEASTERN DALE AND WEST
CENTRAL EARLY COUNTIES UNTIL 245 PM EDT/145 PM CDT/...

AT 156 PM EDT/1256 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM NEAR KINSEY...OR NEAR HEADLAND...
MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HEADLAND...DOTHAN...OZARK...TAYLOR...MIDLAND CITY...KINSEY...ASHFORD...
COWARTS...NEWTON...WEBB...COLUMBIA...PINCKARD...REHOBETH...GRIMES...AVON...
NEWVILLE...NAPIER FIELD...HALEBURG...MEMPHIS AND GREEN ACRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3140 8565 3153 8535 3128 8497 3110 8543
TIME...MOT...LOC 1756Z 307DEG 29KT 3132 8542

ADL
Special weather statement, Jun 16, 2:12 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 PM EDT THU JUN 16 2016

ALZ067-GAZ121>123-142-161900-
HENRY AL-CLAY GA-CALHOUN GA-RANDOLPH GA-EARLY GA-
212 PM EDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENRY...NORTHWESTERN
EARLY...WEST CENTRAL CALHOUN...SOUTHERN CLAY AND SOUTHWESTERN
RANDOLPH COUNTIES UNTIL 300 PM EDT/200 PM CDT/...

AT 212 PM EDT/112 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM NEAR ABBEVILLE...MOVING SOUTHEAST AT
30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ABBEVILLE...FORT GAINES...BLAKELY...BELLVILLE...BLUFFTON...HALEBURG...
WILLIS CROSSROADS...EARLY CO A/P...BARNES...WALTER F GEORGE LAKE...
KOLOMOKI MOUNDS SP...ZETTO...WALTER F. GEORGE LOCK AND DAM...
SHORTERVILLE...FERRELL CROSSROADS...PECAN...COLOMOKEE...HARRISONS MILL...
ROCK HILL AND FORT GAINES-CLAY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3150 8530 3172 8513 3153 8476 3127 8498
TIME...MOT...LOC 1812Z 304DEG 25KT 3153 8514

ADL
Special weather statement, Jun 16, 2:22 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
122 PM CDT THU JUN 16 2016

ALZ068-069-FLZ009>011-161915-
HOUSTON AL-GENEVA AL-JACKSON FL-HOLMES FL-WASHINGTON FL-
122 PM CDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HOUSTON...
SOUTHEASTERN GENEVA...NORTHEASTERN WASHINGTON...EASTERN HOLMES AND
NORTHWESTERN JACKSON COUNTIES UNTIL 215 PM CDT...

AT 122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF HARTFORD...OR 10 MILES EAST OF
GENEVA...MOVING SOUTHEAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CHIPLEY...BONIFAY...GRACEVILLE...HARTFORD...SLOCOMB...ESTO...CAMPBELLTON...
NOMA...BLACK...BROWNTOWN...RICHTER CROSSROADS...SOUTHERN JUNCTION...COBB
CROSSROADS...NEW HOPE...BAHOMA...MILLER CROSSROADS...FADETTE...KELLYS
CROSSROADS...BETHLEHEM AND JACOBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3113 8571 3095 8525 3066 8561 3097 8590
TIME...MOT...LOC 1822Z 304DEG 35KT 3100 8572

ADL
Local storm report, Jun 16, 2:24 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
224 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     2 S CERRO GORDO         30.80N 85.89W
06/16/2016                   HOLMES             FL   911 CALL CENTER

            POWER LINE DOWN

&&

MCDERMOTT

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:57 AM EDTSpecial Weather StatementTAECalhoun, Dougherty48 min
Jun 16, 9:23 AM EDTSpecial Weather StatementTAEMitchell52 min
Jun 16, 10:18 AM EDTSpecial Weather StatementTAEColquitt, Grady, Mitchell, Thomas, Tift42 min
Jun 16, 11:20 AM EDTSpecial Weather StatementTAEBrooks, Lanier, Lowndes40 min
Jun 16, 11:30 AM EDTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes45 min
Jun 16, 2:06 PM EDTSevere Thunderstorm WarningTAEEarly39 min
Jun 16, 2:12 PM EDTSpecial Weather StatementTAEClay48 min
Jun 16, 3:02 PM EDTSevere Thunderstorm WarningTAEDecatur, Miller, Seminole28 min
Jun 16, 3:13 PM EDTSpecial Weather StatementTAEMiller17 min
Jun 16, 3:27 PM EDTSpecial Weather StatementTAEDecatur, Grady48 min
Jun 16, 3:52 PM EDTSevere Thunderstorm WarningTAEColquitt, Grady, Thomas53 min
Jun 16, 4:06 PM EDTSpecial Weather StatementTAEColquitt, Mitchell39 min
Jun 16, 4:36 PM EDTSevere Thunderstorm WarningTAEBrooks, Lowndes, Thomas24 min
Jun 16, 4:58 PM EDTSevere Thunderstorm WarningTAEBrooks, Lowndes47 min
Jun 16, 5:20 PM EDTSpecial Weather StatementTAETift40 min
Jun 16, 5:38 PM EDTSevere Thunderstorm WarningTAEBerrien, Colquitt, Cook, Irwin, Tift37 min
Jun 16, 5:41 PM EDTSpecial Weather StatementTAELowndes19 min
Jun 16, 6:13 PM EDTSpecial Weather StatementTAEBerrien47 min
Jun 16, 1:30 PM EDTSpecial Weather StatementTAEGeneva30 min
Jun 16, 1:56 PM EDTSpecial Weather StatementTAEHouston49 min
Jun 16, 5:50 AM EDTSpecial Marine WarningTAE55 min
Jun 16, 11:10 AM EDTRip Current StatementTAEBay, Gulf, Walton13 hr
Jun 16, 12:50 PM EDTSpecial Weather StatementTAEHolmes25 min
Jun 16, 1:16 PM EDTSpecial Weather StatementTAEWakulla29 min
Jun 16, 1:18 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington27 min
Jun 16, 1:43 PM EDTSpecial Weather StatementTAEHolmes47 min
Jun 16, 2:17 PM EDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty28 min
Jun 16, 2:22 PM EDTSpecial Weather StatementTAEHolmes53 min
Jun 16, 2:40 PM EDTSevere Thunderstorm WarningTAEGadsden, Liberty23 min
Jun 16, 2:51 PM EDTSpecial Weather StatementTAEWalton39 min
Jun 16, 3:20 PM EDTSpecial Weather StatementTAEJefferson25 min
Jun 16, 3:24 PM EDTSevere Thunderstorm WarningTAEJefferson, Leon7 min
Jun 16, 3:37 PM EDTSpecial Weather StatementTAEWalton38 min
Jun 16, 4:25 PM EDTSevere Thunderstorm WarningTAEWalton35 min
Jun 16, 4:40 PM EDTSpecial Marine WarningTAE50 min
Jun 16, 5:01 PM EDTSevere Thunderstorm WarningTAEWalton14 min
Jun 16, 6:33 PM EDTSpecial Weather StatementTAELiberty42 min
Jun 16, 6:45 PM EDTSevere Thunderstorm WarningTAECalhoun, Gulf, Liberty30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Severe Thunderstorm Warnings in Alabama, 2016Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.